# SDR 2022F00501

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394016
- Condition: Corroded
- Location: Bs 294
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF UPPER FLANGE AT FLOORBEAM BS 294.5 LBL 11.10.
